Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

159 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Is accidental ingestion of Cortizone-10 by a child a cause of concern?

I accidentally started to brush my child s teeth with cortisone 10 yesterday. Most of it slid off of the toothbrush and into the sink. That s when I realized what it was. I immediately wiped and rinsed his mouth out and used toothpaste afterwards. Today he s a little feverish but acting normal. Should I be concerned that the cortisone is the cause?
Thu, 21 Jun 2018
Report Abuse
Internal Medicine Specialist 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Nothing to worry, it won't cause any problems. Probably in immuno compromised children, it may cause pharyngitis or fever. If he developed above symptoms please consult your doctor he will examine and treat you accordingly.

Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I SHAVED MY HAIRS IN THE PUBLIC AREA AND A DAY LATER I WAS ITCHY SO I APPLIED CORTIZONE 10. A DAY LATER I NOTICED THAT MY TESTICLES AND PENIS WAS QUITE SWQLLEN. COULD THIS BE A REACTION TO THE CORTIZONE OR SHOULD I SEE A DOCTOR AND IF SO, WHAT KIND OF SPECIALTY DOCTOR.

doctor1 MD

I have rash on upper chest. Have used cortisone 10, lac lotion and other creams that dermatologists have prescribed for something else. I have cortisone 10 mg that I take occasionally for asthama, but it s under control. Do u think this could be viral? Should I see a dr. Tomorrow?

doctor1 MD

I have recently used an anti-itching cream, Cortizone 10, and it seems that it stopped the itching but after a few hours the area the cream was applied turned red and it started to itch more. Unfortunately, the area is on by scrotum and penis.The itching was so bad that I tried the cortizone. Why does the area ooz out transparent liquid that looks like water is being secreeted from the reddish areas on my genitals?